Skip to Content

Join the 'Xalatan' group to help and get support from people like you.

Xalatan Questions

 Clear

We found 25 questions associated with the 'Xalatan' topic.

What is the difference between Xelpros and Xalatan?

Posted 5 days ago 1 answerFAQ by Drugs.com

Travatan - is this the same as Xalatan?

Posted 31 Oct 2009 by nanny4 1 answer

Xalatan eye color change?

Posted 24 Nov 2012 by fashionistaxoxo 2 answers

..My doctor told me to use Xalatan because of my high eye pressure, & I've been using it for 3 nights so far, and one of the side effects is that it can cause your eye color to change to brown, and it is mainly common with hazel eyes or blue brown eyes. I have hazel eyes and I really ...

Latanoprost - Is it the same as Xalatan?

Posted 4 Sep 2009 by May Whitepoetry international 2 answers

I understood I only had one choose, Xalatan, which is getting more expensive. Is there a cheaper alternative of the same drug.

Can I use Xalatan if I forgot to store the unopened bottle in the fridge?

Posted 30 Apr 2010 by Hunter.ae 1 answer

I recently had 2 laser iridotomies due to raised eye pressure I have forgotto]en to store the unopened bottle in the fridge. Can I still use it?

Glaucoma - Has anyone developed an allergy to Xalatan, Alphagan or fml topical ointment?

Posted 2 Jan 2012 by JandJandS! 4 answers

My eyes are blood red and I have bruising under the eyes

Xalatan - What do you do if you miss a dose?

Posted 7 Aug 2009 by Lindawirth 1 answer

Hi, since useing xalatan for glacomoa, my sense of smell is bad, most of the time it's like i'm?

Posted 25 Mar 2011 by windsongcars 2 answers

... it's like a burning stink. Could it be because of the xalatan? or most likely something else? Thank you, Charles

Is latanoprost as good as xalatan?

Posted 27 Mar 2011 by g1537poord 1 answer

Azopt or Xalatan - anyone experienced side effects of heartburn & burning in upper body?

Posted 15 May 2011 by C Rod 2 answers

I have been on Azopt for about 8 months and lately I have been having terrible heartburn and a burning sensation in my upper body after I take it. Anyone else experienced these side effects... wondering because I also take Xalatan and can't figure which one is causing problems

Latanoprost / Xalatan - Has anyone else developed ringing in the ears after taking these drugs?

Posted 9 Aug 2011 by swampfox1 1 answer

I began taking Xalatan Nov. 2010 with no adverse reactions. In Mid May 2011 my Dr. switched me to... the generic (Latanoprost). Three weeks ago I began getting ringing in my ears (Tinnitus).

Has anybody heard of any problems switching from xalatan to generic latanoprost?

Posted 11 Jan 2012 by slagdan 1 answer

My optometrist tells me that the inert ingredients in the generic aren't as effective as those in Xalatan? I feel this is due to propoganda put out by Pfizer.

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Glaucoma (Open Angle), Intraocular Hypertension

Xalatan Patient Information at Drugs.com

Search this Group